Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 308362, 11 pages
http://dx.doi.org/10.1155/2011/308362
Research Article

Solvability of a Class of Generalized Neumann Boundary Value Problems for Second-Order Nonlinear Difference Equations

1Department of Applied Mathematics, Guangdong University of Finance, Guangzhou 510000, China
2Department of Mathematics, Guangdong University of Business Studies, Guangzhou 510000, China

Received 18 April 2011; Accepted 17 June 2011

Academic Editor: Hassan A. El-Morshedy

Copyright © 2011 Jianye Xia and Yuji Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianye Xia and Yuji Liu, “Solvability of a Class of Generalized Neumann Boundary Value Problems for Second-Order Nonlinear Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 308362, 11 pages, 2011. doi:10.1155/2011/308362